Optimization Letters

, Volume 6, Issue 2, pp 253–260

Nonsmooth ρ − (η, θ)-invexity in multiobjective programming problems

Original Paper

DOI: 10.1007/s11590-010-0239-1

Cite this article as:
Nahak, C. & Mohapatra, R.N. Optim Lett (2012) 6: 253. doi:10.1007/s11590-010-0239-1

Abstract

In this paper we extend Reiland’s results for a nonlinear (single objective) optimization problem involving nonsmooth Lipschitz functions to a nonlinear multiobjective optimization problem (MP) for ρ − (η, θ)-invex functions. The generalized form of the Kuhn–Tucker optimality theorem and the duality results are established for (MP).

Keywords

Multiobjective programmingOptimalityDualityNonsmooth ρ − (η, θ)-invexityEfficiency

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of TechnologyKharagpurIndia
  2. 2.Department of MathematicsUniversity of Central FloridaOrlandoUSA